# SDR AALA20120619023

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 41,385 hours, 10,687 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT GALLEY DOOR EXIT DECAL MARKER DAMAGED.  REPLACED DECAL FOR AFT RIGHT GALLEY DOOR EXIT.  OPS CHECK NORMAL.
